# SDR SIMA201013701

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 13,966 hours, 11,997 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cd Player
- Part number: 8271500521
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4287 DURING CRUISE THE FLIGHT ATTENDANT REPORTED A BURNING ODOR FROM THE CD PLAYER. THE CREW PULLED CIRCUIT BREAKER J15AND THE ODOR WAS GONE.  THE AIRCRAFT CONTINUED TO CMH AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE CD PLAYER IAW EMB AMM 23-32-01. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
